# SDR AALA20030834

- Difficulty date: August 4, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: S270T2017
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE DIVERTED TO ORD DUE TO CENTER SYSETM HYD QUANTITY LOSS.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NR 2 CENTER SYSTEM ELECTRIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
